Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Almost periodicity, equi-continuity and total boundedness

Author: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 52 (1946), 633-636
MathSciNet review: 0016551
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Deane Montgomery, Almost periodic transformation groups, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 322-332. MR 1501924
  • 2. A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, Paris, Hermann, 1938.

Additional Information


American Mathematical Society